# SDR R61A201406140779

- Difficulty date: June 14, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 16,393 hours, 12,989 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 14540881001
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  HORIZONTAL STAB RT HINGE FITTING BEARING BORE IS CORRODED.  MX REPAIRED HORIZONTAL STABILIZER RT FITTING IAW ETD 2014-170-050071 REV A AND B AND TECHNICAL INSTRUCTION TI-170-14-043 REV A, B. TASK 55-10-020-00001.
